| Model Number |
37601 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Positioning Problem (3009)
| Health Effect - Clinical Code |
Pocket Erosion (2013)
| Date of Event |
07/23/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id 3708660 lot# serial# (b)(6) implanted: (b)(6) 2016 explanted: (b)(6) 2025 product type extension product id 3708660 lot# serial# (b)(6) implanted: (b)(6) 2016 explanted: product type extension medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the medial upper corner of the right implantable neurostimulator (ins) broke through the skin on the chest, resulting in approximately 1.5 cm of device exposure.Significant patient weight loss over the past two years was identified as a contributing factor.Surgical intervention included explantation of the right ins and partial explant of the extensions, which were cut below the lead/extension connection to protect the lead.The issue was resolved at the time of the report.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Review of this mdr determined there was no device malfunction.Rfr and associated codes have been updated to reflect this review.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.